# SDR AALA2020071879017

- Difficulty date: July 16, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 14,712 hours, 5,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHTS INOP, EPSU (EMERGENCY POWER SUPPLY UNIT) BATTERY PACKS DISCHARGED.  REMOVED AND REPLACED EPSU BATTERY PACK, 10WL (AALA202007179014) AND 13WL (AALA202007179017) PER AMM 33-51-38, EPSU TEST CHECKS GOOD.
